Last few days I have noticed I am experiencing side effect from medicine that I don't normally feel unless I am on a much higher dose.
Could it be my liver or kidney making the medicine level higher in my body? which blood tests would tell me this?
Posted by steve1906 (Member # 16206) on :
Medication can do a number on our insides.
You should start with at least a CBC & liver function test - and call your doctor.
Posted by GretaM (Member # 40917) on :
Yes, I agree with Steve.
Liver and kidney function tests and CBC are probably in order to be on the safe side.
Also, are you taking any other new meds or supplements? What if they are interacting and making your other med more "active" in your body?
Drugs.com interaction checker is pretty good for interactions.
Posted by gigimac (Member # 33353) on :
I am getting the blood test this week. feeling better now though.
Posted by Marnie (Member # 773) on :
Abdominal CT scan will pick up a fatty liver = steatosis.
Sometimes a cheaper ultrasound can indicate it too, but not always.
Steatosis = methionine and choline deficiency.
"There is increasing evidence that drug metabolizing enzymes/transporters are differentially expressed in hepatic steatosis and NASH.
Studies in animals, humans and in-vitro models suggesting altered expression of transcription factors, transporters and enzymes involved in drug metabolism in non-alcoholic fatty liver disease are summarized in the current review.
Posted by Keebler (Member # 12673) on :